# SDR TC8A96052

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Temp Ind
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE IDLE EGT 400 DEGREES CELCIUS.  CHECKED EGT INDICATION SYSTEM AS PER MM 77-20-0 NORMAL.  ALSO, CHECKED THERMO COUPLE PROBES AND HARNESS, NORMAL.  CARRIED OUT AN ENGINE TEST AS PER MM 71-00, ENGINE OPERATING LIMITS FOUND NORMAL.
